Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Right side of head hurting with cough,sinus and fatigue. What can i do ?

my boyfriend is 49, he started out 2 weeks ago, with alot of coughing, sinus issues and fatigue, alot of that has gone now, but the right side of his head is hurting most of the day, especially at night time, sometimes blurred vision and he works 7 days a week as a commerical fisherman, and has not worked in 2 weeks, he has no insurance so of course he will only try home remedies, his head issue keeps him from sleeping and not working, what can i do?
Asked On : Sat, 5 Feb 2011
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
there is a possibility of some sinus blockage on right side after that cough and cold episodes.Ask him to take steam inhalation and hot liquids to drink.can give t.acetaminophen for headache.At-least measure his bp once to make sure things are going well.But if problem persists irrespective of anything he need doctor visit.
Answered: Sat, 5 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor